# SDR SWAA075210

- Difficulty date: October 22, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 41,224 hours, 34,724 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654482516
- Part serial: DA3665
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT RIGHT MLG DID NOT INDICATED UP AND LOCKED.  CYCLED GEAR NO CHANGE.  REMOVED AND REPLACED RIGHT MLG UPLOCK ACTUATOR PER MM.
